# SDR ASAA2023022242043

- Difficulty date: February 22, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 25,444 hours, 7,979 cycles
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Igniter
- Part number: 5188881
- Condition: Inoperative
- Location: #1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 ATTEMPTS #1 ENGINE HUNG START, GOOD N1 AND N2 ROTATION, GOOD FUEL FLOW, NO IGN RISE. GROUNDED - YES. REMOVED AND REPLACED L IGNITER PLUG #1 ENG OPS CHECK GOOD. PER B737-900 AMM 74-21-02.
